Advances in Differential Equations

Large time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition

M. Fila, K. Ishige, and T. Kawakami

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The main purpose of the paper is to study the large-time behavior of positive solutions of a semilinear elliptic equation with a dynamical boundary condition. We show that small solutions behave asymptotically like suitable multiples of the Poisson kernel.

Article information

Source
Adv. Differential Equations Volume 18, Number 1/2 (2013), 69-100.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867482

Mathematical Reviews number (MathSciNet)
MR3052711

Zentralblatt MATH identifier
1281.35051

Subjects
Primary: 35J60: Nonlinear elliptic equations 35B40: Asymptotic behavior of solutions

Citation

Fila, M.; Ishige, K.; Kawakami, T. Large time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition. Adv. Differential Equations 18 (2013), no. 1/2, 69--100. https://projecteuclid.org/euclid.ade/1355867482.


Export citation